Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 4, NWS Louisville, KY

February 11, 2009Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this tornado warning at Feb 11, 2009, 3:16 PM EST for Garrard County, Madison County, Kentucky. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 3:16 PM EST (20:16 UTC)
Expired
Feb 11, 2009, 3:34 PM EST
In force
18 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 3:18 PM ESTTSTM WND DMGLancaster, KYCARPORT DESTROYED AND ROOF DAMAG TO A HOME. MULTIPLE POWER OUTAGES ACROSS THE COUNTY.
Feb 11, 3:23 PM ESTNON-TSTM WND DMGLancaster, KYROOF AND UTILITY POLE DAMAGE ALONG HERRING DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 11:38 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 112016
TORLMK
KYC079-151-112045-
/O.NEW.KLMK.TO.W.0004.090211T2016Z-090211T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LANCASTER...
  WESTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 345 PM EST...

* AT 314 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  LANCASTER...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  KIRKSVILLE AND PAINT LICK BY 325 PM EST...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN 
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO 
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3754 8455 3755 8457 3766 8468 3782 8440
      3762 8429
TIME...MOT...LOC 2016Z 244DEG 49KT 3762 8456

$$

AL
2 follow-up statements
000 
WWUS53 KLMK 112023
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EST WED FEB 11 2009

KYC079-151-112045-
/O.CON.KLMK.TO.W.0004.000000T0000Z-090211T2045Z/
MADISON KY-GARRARD KY-
323 PM EST WED FEB 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR CENTRAL
GARRARD AND WESTERN MADISON COUNTIES...

AT 318 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS POSSIBLE TORNADO WAS LOCATED NEAR 
MCCREARY...OR ABOUT NEAR LANCASTER...MOVING NORTHEAST AT 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR 
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT...OR INNER PORTION OF 
YOUR HOUSE OR BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. 
AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3762 8429 3754 8455 3755 8457 3770 8461
      3782 8440
TIME...MOT...LOC 2023Z 236DEG 54KT 3770 8445

$$

AL
000 
WWUS53 KLMK 112034
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EST WED FEB 11 2009

KYC079-151-112043-
/O.CAN.KLMK.TO.W.0004.000000T0000Z-090211T2045Z/
MADISON KY-GARRARD KY-
333 PM EST WED FEB 11 2009

...THE TORNADO WARNING FOR CENTRAL GARRARD AND WESTERN MADISON
COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. HOWEVER SHOWERS WITH GUSTY WINDS TO 50 MPH WILL STILL CONTINUE 
OVER THE FEW HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3762 8429 3754 8455 3755 8457 3770 8461
      3782 8440
TIME...MOT...LOC 2033Z 236DEG 54KT 3778 8429

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 11, 2:30 PM EST, 46 minutes earlier.

Area forecast discussion, Feb 11, 2:30 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EST WED FEB 11 2009

MESO UPDATE...

SEVERAL REPORTS OF DAMAGING WINDS ACROSS CWA WITHIN A NARROW SQUALL
LINE WHICH CONTAINS A 2-3 MINUTE BURST OF WIND.  THE LINE IS RACING
NE AT 45 MPH...WITH A COUPLE OF S SEGMENTS ON THE LINE WHICH HAVE
INCREASED ROTATION IN THEM.

WE WILL CONTINUE TO CLEAR COUNTIES IN THE TOR WATCH FROM WEST TO
EAST...AND WE EXPECT THE NARROW LINE TO CLEAR ALL OF OUR COUNTIES BY
515 PM EST.

BEHIND THE LINE...THE UPPER LOW IS PRODUCING ELEVATED CONVECTION
OVER CENTRAL IL. THE DRY SLOT IS PRODUCING 40-60 MPH WINDS...WITH A
GUST TO 64 MPH WIND GUST AT PAH AT 2 PM EST. WE EXPECT THESE WINDS
TO AFFECT THE I 65 CORRIDOR BETWEEN 430 AND 830 PM AND ALONG I 75
CORRIDOR FROM 530 TO 10 PM EST.

IT APPEARS THAT THERE WILL BE VERY ISOL SHRA WITH THE DRY
SLOT...WITH THE MOST CONCENTRATED CONVECTION WITH THE UPPER LOW
WHERE IS THERE IS VERY STEEP LAPSE RATES.

.NEAR TERM (THIS AFTERNOON AND TONIGHT)...

NO CHANGES TO THE FCST EXCEPT FOR THE NEW TORNADO WATCH FOR THE
ENTIRE CWA...FOR A NARROW LINE OF THIN CONVECTION THAT HAS WEAK
THERMODYNAMICS...BUT HIGH KINEMATICS.  PAH IS ISSUING SVRS FOR THE
SRN EDGE OF THE FAST MOVING LINE...WITH EMBEDDED BOOKEND VORTICIES
WHICH COULD CAUSE ISOL QUICK TORNADO SPINUPS AS THE LINE MOVES
EAST.  THERE IS A STRONG POTENTIAL FOR DAMAGING WINDS WITH TREE AND
PROPERTY DAMAGE ALONG WITH SCATTERED POWER OUTAGES...BUT LACK OF
INSTABILITY COULD LIMIT THE POTENTIAL FOR MUCH LIGHTNING...BUT EVEN
A LINE OF SHRA WILL HAVE THE POTENTIAL TO MIX DOWN 60+ MPH WINDS.

GRADIENT WINDS WILL CONTINUE WITH 25-35 MPH AND GUSTS TO 50+.
THESE WINDS WILL CONTINUE TO INCREASE AS THE FRONT APPROACHES AND BE
STRONGEST WITH AND AFTER A LINE OF THUNDERSTORMS THAT WILL MOVE INTO
THE WESTERN COUNTIES THROUGH NEXT COUPLE OF HOURS...THROUGH I-65
FROM 1PM-3PM EST AND THROUGH INTERSTATE 75 230PM-5PM EST.

THIS EVENING AND TONIGHT...

WINDS WILL REMAIN VERY STRONG BEHIND THE THIN SQUALL LINE AS DECENT
COLD AIR ADVECTION AND RESULTING SUBSIDENCE WILL MIX WINDS OF 25-40
MPH AND GUSTS OVER 50 MPH TO THE SURFACE INTO THIS EVENING. TIMING
OF THE HIGH WIND WARNING COVERS THIS WELL AND WILL CONTINUE THE
HIGHLIGHT THROUGH 10PM EST WEDNESDAY AS IT CURRENTLY EXISTS.

WINDS DECREASE QUICKLY AFTER 10PM EST BUT REMAIN IN THE 15-30 MPH
RANGE THROUGH THE OVERNIGHT HOURS.

.LONG TERM (THURSDAY THROUGH TUESDAY)...

ZONAL FLOW WILL COVER THE WHOLE CENTRAL PORTION OF THE COUNTRY
THURSDAY AS A STRONG JET WILL BISECT THE CONUS FROM CALIFORNIA
THROUGH THE MID ATLANTIC STATES. THE DEEP CYCLONE THAT BROUGHT THE
STRONG WINDS WEDNESDAY WILL FILL AS IT MOVES TOWARDS NEW ENGLAND.
YET ANOTHER IN A SERIES OF COLD TROUGHS WILL MOVE ASHORE THE
SOUTHERN CALIFORNIA COAST EARLY THURSDAY. EVENTUALLY...THIS FEATURE
WILL BECOME CAUGHT UP IN THE FAST ZONAL FLOW AND BRING SOME RAIN TO
THE LOWER OHIO VALLEY SATURDAY.

BREEZY WINDS EARLY THURSDAY WILL EASE UP SOMEWHAT DURING THE
AFTERNOON AS PRESSURE GRADIENT RELAXES ACROSS THE AREA DURING THE
DAY. WEST WINDS OF 10 TO 15 MPH THURSDAY WILL DIMINISH AND BECOME
LIGHT EARLY FRIDAY AS HIGH PRESSURE. LIGHT WINDS FRIDAY WILL
BECOME SOUTHEAST EARLY SATURDAY AS LOW PRESSURE APPROACHES FROM THE
WEST.

WITH AIR OF PACIFIC ORIGIN ARRIVING EARLY FRIDAY BEHIND THE
DEPARTING STORM...TEMPERATURES BOTH FRIDAY AND SATURDAY WILL STAY
MILD. HIGHS THURSDAY THROUGH PERHAPS SATURDAY SHOULD IN A BROAD
SENSE RANGE FROM THE UPPER 40S NORTH THROUGH THE UPPER 50S CLOSE TO
TENNESSEE. WITH WRAP-AROUND MOISTURE ASSOCIATED WITH DEEP LOW
PRESSURE DEPARTING QUICKLY LATE WEDNESDAY...MOSTLY CLEAR SKIES WILL
DEVELOP BY THURSDAY MORNING...CONTINUING INTO FRIDAY MORNING. SOME
MID AND HIGH LEVEL CLOUDINESS WILL ARRIVE FRIDAY AFTERNOON AS THE
NEXT SYSTEM APPROACHES.

BOTH THE GFS AND THE NEW ECMWF SHOW A JET MAX PUNCHING EAST ACROSS
THE TENNESSEE VALLEY SATURDAY MORNING. LOW PRESSURE ASSOCIATED WITH
LIFT IN THE LEFT EXIT REGION OF THIS JET WILL LIKELY MOVE ACROSS THE
REGION SATURDAY. THE NAM FORECAST IS FARTHER NORTH AND THE DEEPEST
WITH THIS CYCLONE...MOVING A A 998MB LOW ACROSS NORTHERN INDIANA
AROUND 12Z SATURDAY.  PREFERRED ARE THE GFS AND ECMWF MODELS...WHICH
FORECASTS A WEAKER LOW MOVING EASTWARD ALONG/NORTH OF INTERSTATE 64.
ALL MODELS SHOW ACTIVE CONVECTION LATE FRIDAY AND SATURDAY ALONG THE
GULF STATES ALONG A RETURNING SURFACE FRONT. THIS WILL RESTRICT
MOISTURE TRANSPORT NORTH AND WILL LIKELY LEAD TO LIKELY
PRECIPITATION...BUT RELATIVELY LIGHT QPF AMOUNTS SATURDAY.

SOUTHEAST WINDS SATURDAY WILL KEEP TEMPERATURES MILD UNTIL COLDER
AIR ARRIVES LATE WHEN WINDS SHIFT TO THE NORTHWEST AS THE SURFACE
LOW PASSES EAST. SOME MID LEVEL MOISTURE WILL LINGER
SUNDAY...KEEPING A CHANCE OF SHOWERS. THE COOLER GFS HINTS AT A RAIN
SNOW MIX ACROSS THE NORTH SUNDAY. FOR NOW...WILL NOT CHANGE THE
ONGOING FORECAST SUNDAY THROUGH TUESDAY.

&&

.AVIATION (18Z TAFS)...

WINDS CONTINUE A SIGNIFICANT THREAT TO AVIATION THROUGHOUT THE EARLY
TAF PERIOD AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
APPROACH AND MOVES THROUGH THE REGION. WINDS ALREADY GUSTING TO NEAR
40KTS...AND GUSTS SHOULD INCREASE DURING THE AFTN TO AROUND 50KTS. A
THIN LINE OF SHOWERS/TSTMS ALSO WILL IMPACT ALL TAF SITES DURG THE
AFTN WITH POTENTIAL GUSTS EXCEEDING 50KTS AHEAD/ALONG LINE WHICH IS
MOVG JUST AHEAD OF THE CDFNT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HIGH WIND WARNING FOR CENTRAL KENTUCKY 12Z WEDNESDAY TO 03Z
THURSDAY.
IN...HIGH WIND WARNING FOR SOUTH CENTRAL INDIANA 12Z WEDNESDAY TO
03Z THURSDAY.
&&

WEATHER.GOV/LOUISVILLE

SHORT TERM...JDK/JDG
LONG TERM....JSD
AVIATION.....JDK
MESO.........JDG
Hazardous weather outlook, Feb 11, 11:45 AM EST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1145 AM EST WED FEB 11 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1145 AM EST WED FEB 11 2009 /1045 AM CST WED FEB 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO
THE EVENING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS FROM 55 TO
60 MPH WILL BE POSSIBLE.

IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH THE REGION DURING THE AFTERNOON. THIS LINE HAS THE
POTENTIAL TO PRODUCE WIND GUSTS EXCEEDING 60 MPH. IN ADDITION...
ISOLATED TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

SPOTTERS ARE ENCOURAGED TO REPORT PEAK WIND GUSTS AND ANY INSTANCES
OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND
TONIGHT.

DK

In the hours before

Local storm report, Feb 11, 2:55 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
02/11/2009                   TAYLOR             KY   COUNTY OFFICIAL

            TREES AND POWER LINES WERE DOWNED IN THE CITY. THERE
            WERE SCATTERED POWER OUTAGES THROUGH TAYLOR COUNTY.

&&

EVENT NUMBER 00252

MRC
Local storm report, Feb 11, 2:58 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1207 PM     NON-TSTM WND DMG BURKESVILLE             36.79N  85.37W
02/11/2009                   CUMBERLAND         KY   DISPATCH

            TREES WERE DOWNED.

&&

EVENT NUMBER 00253

MRC
Local storm report, Feb 11, 2:59 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND GST COLUMBIA                37.10N  85.31W
02/11/2009  M60 MPH          ADAIR              KY   MESONET

&&

EVENT NUMBER 00254

MRC
Local storm report, Feb 11, 3:02 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG HARRODSBURG             37.77N  84.85W
02/11/2009                   MERCER             KY   DEPT OF HIGHWAYS

            TREES DOWNED.

&&

EVENT NUMBER 00255

MRC
Local storm report, Feb 11, 3:05 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST LEXINGTON               38.04N  84.46W
02/11/2009  E58 MPH          FAYETTE            KY   ESPOTTER

            UNSPECIFIED ROOF DAMAGE.

&&

EVENT NUMBER 00256

MRC
Local storm report, Feb 11, 3:13 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG FRANKFORT               38.19N  84.87W
02/11/2009                   FRANKLIN           KY   ESPOTTER

            VERY STRONG WINDS ARE DOWNING TREE LIMBS. LOOSE ROCKS
            ARE ALSO FALLING ALONG LOUISVILLE HILL AND INTERSTATE 64
            BETWEEN THE FRANKFORT EXITS.

&&

EVENT NUMBER 00257

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 12:16 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio44 min
Feb 11, 12:40 PM ESTSevere Thunderstorm WarningLMKSimpson, Warren35 min
Feb 11, 12:48 PM ESTSevere Thunderstorm WarningLMKHancock27 min
Feb 11, 1:13 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Warren32 min
Feb 11, 1:17 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Feb 11, 1:31 PM ESTSevere Thunderstorm WarningLMKMeade44 min
Feb 11, 1:34 PM ESTSevere Thunderstorm WarningLMKBarren, Hart26 min
Feb 11, 1:45 PM ESTSevere Thunderstorm WarningLMKHardin30 min
Feb 11, 1:55 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Metcalfe35 min
Feb 11, 1:57 PM ESTSevere Thunderstorm WarningLMKHardin, Larue33 min
Feb 11, 2:00 PM ESTSevere Thunderstorm WarningLMKBullitt30 min
Feb 11, 2:06 PM ESTSevere Thunderstorm WarningLMKJefferson24 min
Feb 11, 2:06 PM ESTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor39 min
Feb 11, 2:08 PM ESTSevere Thunderstorm WarningLMKNelson37 min
Feb 11, 2:08 PM ESTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe37 min
Feb 11, 2:12 PM ESTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell33 min
Feb 11, 2:12 PM ESTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer33 min
Feb 11, 2:18 PM ESTSevere Thunderstorm WarningLMKOldham, Shelby42 min
Feb 11, 2:32 PM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Taylor28 min
Feb 11, 2:34 PM ESTSevere Thunderstorm WarningLMKHenry41 min
Feb 11, 2:38 PM ESTSevere Thunderstorm WarningLMKClinton, Russell37 min
Feb 11, 2:44 PM ESTSevere Thunderstorm WarningLMKAnderson31 min
Feb 11, 2:46 PM ESTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Feb 11, 2:50 PM ESTSevere Thunderstorm WarningLMKBoyle, Mercer, Woodford25 min
Feb 11, 2:54 PM ESTTornado WarningLMKCasey20 min
Feb 11, 2:56 PM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln34 min
Feb 11, 2:59 PM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 11, 2:59 PM ESTSevere Thunderstorm WarningLMKFayette, Jessamine46 min
Feb 11, 3:02 PM ESTTornado WarningLMKLincoln28 min
Feb 11, 3:09 PM ESTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison36 min
Feb 11, 3:11 PM ESTSevere Thunderstorm WarningLMKCasey, Lincoln34 min
Feb 11, 3:18 PM ESTTornado WarningLMKLincoln27 min
Feb 11, 3:31 PM ESTSevere Thunderstorm WarningLMKClark, Madison29 min
Feb 11, 3:37 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade23 min
Feb 11, 4:40 PM ESTSevere Thunderstorm WarningLMKShelby, Spencer14 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.